mental-health-icon
Selective serotonin reupt
Can ssri make you feeling fast or overactive, i m on fluvoxamine 50 mg from 6 days and feeling overactive, i m diagonised with ocd, is it possible. i m going to consult with my doctor but just want to know about possibility of this condition.
65 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Kavita Sagarkar
Psychiatrist 21 yrs exp Mumbai
Hi SSRI's are antidepressants. It is possible sometimes that these can cause feelings of overactive- ness. Your diagnosis may have to be reassessed by your doctor. Do consult your Psychiatrist, who can then change medication( if required).
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.